# SDR DALA2019032701983

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 48,711 hours, 25,141 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3132 - DIV - TO MSP DUE TO REPORTED FUME/ODOR AT SEAT ROW 20 EN-ROUTE. THE FLIGHT LANDED UNEVENTFULLY. CORRECTIVE ACTION - REPLACED THE LEFT RECIRCULATION FAN. FAN WAS FOUND SEIZED AND THE CIRCUIT BREAKER TRIPPED.
